EconPapers    
Economics at your fingertips  
 

Utility Representations of Risk Neutral Preferences in Multiple Dimensions

Jon Eguia ()

Quarterly Journal of Political Science, 2009, vol. 4, issue 4, 379-385

Abstract: I show that in a multidimensional spatial model, if an agent is risk neutral on each side of the policy space away from his/her ideal point, then his/her utility function is linearly decreasing not in the Euclidean, but rather in the city block distance to the ideal policy of the agent.

Keywords: Utility representation; Spatial models; Multidimensional preferences; Risk neutrality; City block preferences (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1561/100.00009059 (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:now:jlqjps:100.00009059

Access Statistics for this article

More articles in Quarterly Journal of Political Science from now publishers
Bibliographic data for series maintained by Alet Heezemans ().

 
Page updated 2020-01-15
Handle: RePEc:now:jlqjps:100.00009059